# SDR ASAA2023061343559

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 34,125 hours, 10,815 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156185
- Part serial: 10690
- Condition: Faulty
- Location: #1 Engine
- Part time: 34,116 hours, 10,812 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE #1 COW VALVE OPEN LIGHT ILLUMINATED WITH TAI AMBER WITH ENGINE ANTI ICE SELECTED ON. GROUNDED - YES. REMOVED AND REPLACED #1 ENG COWL VALVE REF B737-900 AMM 30-21-11.
